Almost cl-supercontinuous functions

J.K. Kohli, D. Singh


Reilly and Vamanamurthy introduced the class of ‘clopen maps’ ( ‘cl-supercontinuous functions’). Subsequently generalizing clopen maps, Ekici defined and studied almost clopen maps( almost cl-supercontinuous functions). Continuing in the spirit of Ekici, here basic properties of almost clopen maps are studied. Behavior of separation axioms under almost clopen maps is elaborated. The interrelations between direct and inverse transfer of topological properties under almost clopen maps are investigated. The results obtained in the process generalize, improve and strengthen several known results in literature including those of Ekici, Singh, and others.


Almost clopen map; Almost cl-supercontinuous function; (almost) z-supercontinuous function; Clopen almost closed graphs; Almost zero dimensional space; Hyperconnected space

Full Text:



N. Ajmal and J. K. Kohli, Properties of hyperconnected spaces, their mapping into Hausdorff space and embedding into hyperconnected spaces, Acta Math. Hungar. 60, no. 1-2 (1992), 41–49.

A. K. Das, -normal spaces and factorizations of normality, preprint.

J. Dontchev, M. Ganster and I. Reilly, More on almost s-continuity, Indian J. Math. 41 (1999), 139–146.

E. Ekici, Generalizations of perfectly continuous, regular set connected and clopen functions, Acta Math. Hungar. 107, no. 3 (2005), 193–205.

S. Fomin, Extensions of topological spaces, Annals of Math. 44 (1943), 471–480.

R. C. Jain, The role of regularly open sets in general topology, Ph.D. thesis, Meerut Univ., Institute of Advanced Studies, Meerut, India (1980).

J. K. Kohli, Localization of topological propreties and certain generalizations of zero dimensionality, preprint.

J. K. Kohli and A. K. Das, New normality axioms and decompositions of normality, Glasnik Mat. 37, no. 57 (2003), 105–114.

J. K. Kohli and D. Singh, Between weak continuity and set connectedness, Studii Si Cercetari Stintifice Seria Mathematica 15 (2005), 55–65.

J. K. Kohli and D. Singh, Weak normality properties and factorizations of normality, Acta Math. Hungar. 110, no. 1–2 (2006), 67–80.

J. K. Kohli, D. Singh and R. Kumar, Generalizations of Z-supercontinuous functions and D-supercontinuous functions, Applied General Topology, to appear.

J. K. Kohli and R. Kumar, Z-supercontinuous functions, Indian J. Pure Appl. Math. 33, no. 7 (2002), 1097–1108.

N. Levine, Strong continuity in topological spaces, Amer. Math. Monthly 67 (1960), 69.

N. Levine, A decomposition of continuity in topological spaces, Amer. Math. Monthly 68 (1961), 44–46.

P. E. Long and L. L. Herrington, T -topology and faintly continuous functions, Kyungpook Math. J. 22 (1982), 7–14.

B. M. Munshi and D. S. Bassan, Super-continuous mappings, Indian J. Pure Appl. Math. 13 (1982), 229–236.

T. Noiri, On -continuous functions, J. Korean Math. Soc. 16 (1980), 161–166.

T. Noiri, Supercontinuity and some strong forms of continuity, Indian J. Pure. Appl. Math. 15, no. 3 (1984), 241–250.

T. Noiri, Strong forms of continuity in topological spaces, Suppl. Rendiconti Circ. Mat. Palermo, II 12 (1986), 107–113.

T. Noiri and V. Popa, Weak forms of faint continuity, Bull. Math. de la Soc. Math. De la Roumanic 34, no. 82 (1990), 263–270.

I. L. Reilly and M. K. Vamanamurthy, On super-continuous mappings, Indian J.Pure. Appl. Math. 14, no. 6 (1983), 767–772.

M. K. Singal and S. P. Arya, On almost regular spaces, Glasnik Mat. 4 (1969), 89–99.

M. K. Singal and S. B. Nimse, Z-continuous mappings, The Mathematics Student 66, no. 1-4 (1997), 193–210.

M. K. Singal and A. R. Singal, Almost continuous mappings, Yokohama Math. Jour. 16 (1968), 63–73.

M. K. Singal and A. R. Singal, Mildly normal spaces, Kyungpook Math. J. 3 (1973), 27–31.

D. Singh, cl-supercontinuous functions, Applied General Topology 8, no. 2 (2007), 293–300.

R. Staum, The algebra of bounded continuous functions into nonarchimedean field, Pacific J. Math. 50 (1974), 169–185.

L. A. Steen and J. A. Seeback, Jr., Counter Examples in Topology, Springer Verlag, New York, 1978.

N. V. Velicko, H-closed topological spaces, Amer. Math. Soc. Transl. 78, no. 2 (1968), 103–118.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions
J.K. Kohli, D. Singh, Rajesh Kumar
Applied General Topology  vol: 9  issue: 2  first page: 239  year: 2008  
doi: 10.4995/agt.2008.1804

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147